feliz
feliz
  • Users Online: 5882
  • Print this page
  • Email this page
 
CASE REPORT
Ahead of Print

Use of haloperidol in amiodarone induced delirium


1 Department of Psychiatry, Armed Forces Medical College, Pune, Maharashtra, India
2 Department of Psychiatry, Central Command, Lucknow, Uttar Pradesh, India

Correspondence Address:
Markanday Sharma,
Department of Psychiatry, Armed Forces Medical College, Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/aip.aip_72_21

Amiodarone, a versatile Class III antiarrhythmic drug, is considered one of the most effective agents in counteracting supraventricular and ventricular tachyarrhythmia. Delirium related to amiodarone therapy is infrequently associated with amiodarone. Although the prevalence of this disorder is extremely low, it is worthy of note the time-dependent relationship between the onset of therapy and the beginning of psychiatric symptoms. We report the case of an older woman who was diagnosed with a case of decompensated dilated cardiomyopathy with atrial fibrillation. She developed delirium after treatment with amiodarone. It also highlights the use of antipsychotic, despite continuous use of amiodarone.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Sharma R
    -  Singh R
    -  Sharma M
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed627    
    PDF Downloaded13    

Recommend this journal